# SDR REXA2024102901095

- Difficulty date: January 12, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: CC67014178
- Condition: Chafed
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H WING FLAP PANELS 584LB, 584JB, 584EB, AND 584GB HAVE CHAFFING AND PAINT DAMAGE. BLENDED AND GRIDDED CHAFED AREA ON 4EA L/H WING FLAP ACCESS PANELS 584LB, 584JB, 584EB, AND 584GB IAW CRJ900SRM 51-12-00-001-001-A01. PANELS 584LB, 584EB AND 584GB FOUND TO BE WITHIN LIMITS. PANEL 584JB FOUND TO BE OUT OF LIMITS. 584LB ORG. .090"", REMAINING .086"", ALLOWABLE .015"", REMOVED .004"". 584EB ORG. .090"", REMAINING .087"", ALLOWABLE .015"", REMOVED .003"". 584GB ORG. .090"", REMAINING .078"", ALLOWABLE .015"", REMOVED .012"". 584JB ORG. .090"", REMAINING .072"", ALLOWABLE .015"", REMOVED .018"" IAW CRJ900 SRM 57-52-01-101-001-A01. RESTORED FINISH IAW CRJ-900 SRM 51-25-06-001-001-A01 AND SRM 51-25-16-001-001-A01."
